# SDR AALA202105130204

- Difficulty date: April 6, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 77,628 hours, 30,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D5347557525800
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LOWER CARGO DOOR FRAME THRESHOLD SHEET. REPAIRED PER SRM 51-72-11-911-001; 51-42-11-801 AND DWG E53470500.
